Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 353, Number 9

All articles in this issue are freely accessible.

Finite state automata: A geometric approach
Benjamin Steinberg.
Trans. Amer. Math. Soc. 353 (2001), 3409-3464
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837243
Group cohomology and gauge equivalence of some twisted quantum doubles
Geoffrey Mason and Siu-Hung Ng.
Trans. Amer. Math. Soc. 353 (2001), 3465-3509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837244
The finite vertex-primitive and vertex-biprimitive $s$-transitive graphs for $s≥4$
Cai Heng Li.
Trans. Amer. Math. Soc. 353 (2001), 3511-3529
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837245
Jordan curves in the level sets of additive Brownian motion
Robert C. Dalang and T. Mountford.
Trans. Amer. Math. Soc. 353 (2001), 3531-3545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837246
Markov chains in random environments and random iterated function systems
Örjan Stenflo.
Trans. Amer. Math. Soc. 353 (2001), 3547-3562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837247
Loop-erased walks and total positivity
Sergey Fomin.
Trans. Amer. Math. Soc. 353 (2001), 3563-3583
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1837248
Hausdorff convergence and universal covers
Christina Sormani and Guofang Wei.
Trans. Amer. Math. Soc. 353 (2001), 3585-3602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837249
Uniform perfectness of the limit sets of Kleinian groups
Toshiyuki Sugawa.
Trans. Amer. Math. Soc. 353 (2001), 3603-3615
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837250
Maximal degree subsheaves of torsion free sheaves on singular projective curves
E. Ballico.
Trans. Amer. Math. Soc. 353 (2001), 3617-3627
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837251
Orthogonal polynomial eigenfunctions of second-order partial differerential equations
K. H. Kwon, J. K. Lee and L. L. Littlejohn.
Trans. Amer. Math. Soc. 353 (2001), 3629-3647
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837252
Ill-posedness for the derivative Schrödinger and generalized Benjamin-Ono equations
H. A. Biagioni and F. Linares.
Trans. Amer. Math. Soc. 353 (2001), 3649-3659
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837253
Siegel discs, Herman rings and the Arnold family
Lukas Geyer.
Trans. Amer. Math. Soc. 353 (2001), 3661-3683
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837254
The structure of the Brauer group and crossed products of $C_{0}(X)$-linear group actions on $C_{0}(X,\mathcal K)$
Siegfried Echterhoff and Ryszard Nest.
Trans. Amer. Math. Soc. 353 (2001), 3685-3712
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837255
Rotation, entropy, and equilibrium states
Oliver Jenkinson.
Trans. Amer. Math. Soc. 353 (2001), 3713-3739
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837256
Canonical symbolic dynamics for one-dimensional generalized solenoids
Inhyeop Yi.
Trans. Amer. Math. Soc. 353 (2001), 3741-3767
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837257
Berezin transform on real bounded symmetric domains
Genkai Zhang.
Trans. Amer. Math. Soc. 353 (2001), 3769-3787
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837258
Crystal bases for $U_{q}(Γ(𝜎_{1},𝜎_{2},𝜎_{3}))$
Yi Ming Zou.
Trans. Amer. Math. Soc. 353 (2001), 3789-3802
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837259
The Serre spectral sequence of a multiplicative fibration
Yves Félix, Stephen Halperin and Jean-Claude Thomas.
Trans. Amer. Math. Soc. 353 (2001), 3803-3831
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837260
Correction to “Relative Completions of Linear Groups over $\mathbb Z[t]$ and $\mathbb Z[t,t^{-1}]$”
Kevin P. Knudson.
Trans. Amer. Math. Soc. 353 (2001), 3833-3834
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1837261